Zeros of derivatives of sum of Dirichlet L-functions

Haseo Ki, Yoonbok Lee

Research output: Contribution to journalArticlepeer-review


A linear combination L (s) of two Dirichlet L-functions has infinitely many complex zeros in Re s < 0. In this note we prove an infinity of complex zeros of L(k) (s) in the same region.

Original languageEnglish
Pages (from-to)2743-2746
Number of pages4
JournalJournal of Number Theory
Issue number11
Publication statusPublished - 2009 Nov

Bibliographical note

Funding Information:
✩ This work was supported by the Korea Science and Engineering Foundation (KOSEF) grant funded by the Korea government (MOST) (No. R01-2007-000-20018-0). * Corresponding author. E-mail addresses: (H. Ki), (Y. Lee).

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Zeros of derivatives of sum of Dirichlet L-functions'. Together they form a unique fingerprint.

Cite this